Colouring multijoints

Anthony Carbery, Stefán Ingi Valdimarsson

Research output: Contribution to journalArticlepeer-review

Abstract

Let L_1, ..., L_d be pairwise disjoint collections of lines in a d-dimensional vector space over some field. If the collections are sufficiently generic we prove that there exists a d-colouring of the set of multijoints J such that for each j, for each line in L_j, the number of points on it of colour j is O(|J|^{1/d}).
Original languageEnglish
Pages (from-to)730-742
Number of pages12
JournalDiscrete & computational geometry
Volume52
Issue number4
Early online date21 Aug 2014
DOIs
Publication statusPublished - 31 Dec 2014

Keywords

  • 5C15 Colouring f Graphs and Hypergraphs
  • 52C99 Discrete geometry

Fingerprint

Dive into the research topics of 'Colouring multijoints'. Together they form a unique fingerprint.

Cite this